MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1110200230
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Cryogenic Burn (4539)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a while conducting training a clarity ii device was continuously spraying cryogen.The patient was reportedly burned by the cryogen.A trained cynosure lutronic field service engineer (fse) went to the customer site for a device evaluation.During this time, the fse observed the reported icd leak.To correct the issue the fse replaced the handpiece and completed all required verifications.The reported icd leak issue was corrected.A member of the cynosure lutronic clinical team made multiple contact attempts to inquire on how the patient was healing, however, there was no additional information provided.Since a device malfunction occurred, we are reporting this event.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24215809
Report Number1222993-2026-00005
Device Sequence Number21173995
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250522
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
Report Date (Section F) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1110200230
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/31/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/29/2026